Been on Prostap 3 weeks now have severe pain and bleeding

Hi can anybody give me some advice asap?

I was started on prostap 3 weeks ago and for the past 5 hours have had severe pain and heavy bleading which seems to get worse as the pain increases. Am i right to think this should not be happening?? or is this normal.

I have rang NHS direct and got passed to the out of hours gp's and have been told to take ibruprofen because they are really busy and cant see me.

Should i be worrying? the pain is so bad but dont want to go to a&e to be put in a bed and left if this is normal for prostap.

Oh and the gp i spoke to didint even no what prostap is!!!

Thanks

3 Replies

oldestnewest
  • Hi

    Prostap can take 3 months to get into your system and before you actually see any change. All I can say is hang in there but if your in that much pain whilst Prostap is taking effect you need to get your GP to prescribe some better painkillers than Ibruprofen because ibruprofen doesn't do anything for severe pain. You need to act up for your doctor it seems today if you cause a scene and throw a tantrum you get a better service. It took me 9 yrs to get diagnoised with endo but your on Prostap now you've just got to give it time and get some painkillers like dihydrocodiene (dh10s).

  • As said, these things take a while to get into your system, I had one period with the usual issues, when I first started taking zoladex so what your'e experiencing is normal. Also I agree I've leant that sometimes you have to make a fuss to be listened to with this condition. I find feminax ultra helps (over the counter from a pharmacist) if I dont have my prescribed medication with me.

  • Hi, Thank you for your replies. Yes you are right i went to see my GP again today and was told the same, but if it continues for more than 5 days or goes away then starts again than i am to go staight back as there could be something else going on. I was also told that Prostap does not always work for everone and that in some people it has no effect at all, which i was not told whilst at my consultant!! I was given the jab and sent packing with no info on waht can happen and what to expect. I have been put back on Tranexamic acid and Mefinamic acid today to see if this helps at all.

    Thanks again for your replies my mind is now put at rest.

    Rachel x

You may also like...